RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1980, Volume 113(155), Number 2(10), Pages 179–216 (Mi msb2788)  

This article is cited in 3 scientific papers (total in 3 papers)

Algorithmic questions for linear algebraic groups. I

R. A. Sarkisyan


Abstract: Let $G$ be a linear algebraic group defined over the field of rational numbers and subject to certain conditions, let $G(\mathbf R)$ be its group of real points, and let $G(\mathbf Z,m)$ be a congruence-subgroup of its group of integer points. In this paper it is proved that, using a recursive procedure, one can construct a fundamental set of $G(\mathbf Z,m)$ in $G(\mathbf R)$. This result will be applied in the second part of the article.
Bibliography: 18 titles.

Full text: PDF file (2237 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1982, 41:2, 149–179

Bibliographic databases:

UDC: 519.41
MSC: Primary 20G30, 20G35; Secondary 03F65
Received: 23.01.1979 and 29.12.1979

Citation: R. A. Sarkisyan, “Algorithmic questions for linear algebraic groups. I”, Mat. Sb. (N.S.), 113(155):2(10) (1980), 179–216; Math. USSR-Sb., 41:2 (1982), 149–179

Citation in format AMSBIB
\Bibitem{Sar80}
\by R.~A.~Sarkisyan
\paper Algorithmic questions for linear algebraic groups.~I
\jour Mat. Sb. (N.S.)
\yr 1980
\vol 113(155)
\issue 2(10)
\pages 179--216
\mathnet{http://mi.mathnet.ru/msb2788}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=594835}
\zmath{https://zbmath.org/?q=an:0478.20028|0446.20025}
\transl
\jour Math. USSR-Sb.
\yr 1982
\vol 41
\issue 2
\pages 149--179
\crossref{https://doi.org/10.1070/SM1982v041n02ABEH002227}


Linking options:
  • http://mi.mathnet.ru/eng/msb2788
  • http://mi.mathnet.ru/eng/msb/v155/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. R. A. Sarkisyan, “Algorithmic questions for linear algebraic groups. II”, Math. USSR-Sb., 41:3 (1982), 329–359  mathnet  crossref  mathscinet  zmath
    2. V. P. Platonov, “The arithmetic theory of algebraic groups”, Russian Math. Surveys, 37:3 (1982), 1–62  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. I. Adian, V. G. Durnev, “Decision problems for groups and semigroups”, Russian Math. Surveys, 55:2 (2000), 207–296  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:151
    Full text:51
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019